Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Symétries

Jacques Tits

Full-text: Open access

Abstract

[131] Originally published in C. R. Acad. Sci. Paris Sér. Gén. Vie Sci. 2 (1985), 13–25. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 267-281.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322934

Digital Object Identifier
doi:10.2140/iig.2018.16.267

Mathematical Reviews number (MathSciNet)
MR795679

Zentralblatt MATH identifier
1405.20005

Citation

Tits, Jacques. Symétries. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 267--281. doi:10.2140/iig.2018.16.267. https://projecteuclid.org/euclid.iig/1551322934


Export citation